I HAVE PAIN DUE TO THIRD MOLAR
  I HAVE PAIN DUE TO THIRD MOLAR

Total Views: 1393

I HAVE PAIN DUE TO THIRD MOLAR GROWTH. BUT RECENTLY IT IS OBSERVED SWELLING OF LIMP NODE AT RIGHT COLLAR BONE.I AM 60 YEARS OLD,MALE AND NO OTHER HEALTH PROBLEMS AS SUCH.KINDLY HELP ME .

PAST HISTORY : PAIN AT UPPER JAW DUE TO GROWTH OF THIRD MOLAR.SWELLING OF LIMP NODE AT RIGHT COLLAR BONE.IT IS PAIN LESS AND LITTLE BIT MOVABLE.NO OTHER HEALTH PROBLEMS.

1 Answers

Kindly consult an Oral & maxillofacial surgeon in person for further suggestion. We need more investigations (Full mouth x-ray) with clinical examination to decide upon treatment. You may need deep cleaning,root canal treatment or surgical removal procedures for the mucosa above the tooth or the tooth itself. Until then apply clove oil. Rinse frequently with mouth wash.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

I am a 20 yrs old boy .While playing soccer at school , I twisted my right knee. i had little bit of pain but i kept on playing and completed my game.After coming back home,i had little pain in my right knee. so i took a painkiller and slept early. the next morning , i had swelling in my right knee and it was also very painful have i broken my knee bone ?what to do next?

  Doctor's Answer

Dear patient While playing football , you have injured your meniscus of your right knee joint.Twisting of knee causes this type of injury.Meniscus is a structure found in knees. it acts as a shock absorber. It helps in gliding of knee joint. apply ice packs to your knee , take a painkiller such as diclofenac and consult a orthopaedic surgeon . A MRI will be also required to ascertain the degree of injury. ...
Read Full Answer


I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.

  Doctor's Answer

Hi, Tablet Vertin is used for relief of vertigo due to several reasons, but it is to be known why is this vertigo occurring. For that reason MRI and other tests needs to be done. The possible causes could be some problem in the brain or ear. If there is chronic disease in the ear, the internal ear is effected and there will be vertigo. The duration of vertigo will depend on the cause. To prevent worsening of symptoms during episodes of vertigo, try the following: - Keep still, sit or lie dow ...
Read Full Answer


I had my lower impacted wisdom tooth removed 6 days ago under l/a had stitches in. I have been in pain since and it has not subsided but got worse the pain is unbareable and is a throbbing pain. I visited the dentist but she says it's not infected but the pain is in the jaw line And up my cheek. I am taking pain relief every four hours and it is still absolute agony please help....

  Doctor's Answer

Infected wound is reason for pain.Visit your dentist & get the needful done. ...
Read Full Answer


I HAVE PAIN DUE TO THIRD MOLAR GROWTH. BUT RECENTLY IT IS OBSERVED SWELLING OF LIMP NODE AT RIGHT COLLAR BONE.I AM 60 YEARS OLD,MALE AND NO OTHER HEALTH PROBLEMS AS SUCH.KINDLY HELP ME .

  Doctor's Answer

Kindly consult an Oral & maxillofacial surgeon in person for further suggestion. We need more investigations (Full mouth x-ray) with clinical examination to decide upon treatment. You may need deep cleaning,root canal treatment or surgical removal procedures for the mucosa above the tooth or the tooth itself. Until then apply clove oil. Rinse frequently with mouth wash. ...
Read Full Answer


i have white patches on ma body on different parts. i got the first 1 on my left nipple,then on right nipple too before 5 years,then under the right underarm, at that time it spreaded rapidly,but now the growth is less then that time but now i got 1 patch near my vagina too.i had done many treatments but never continued any of them more than 6 months. now i am having an ayurvedic treatment from last 2 days,i am a very young girl with a depressed mind. i used to be very much depressed because of this,sometimes i cry alot alone,please help me regarding its cure.

  Doctor's Answer

U had lucoderma problem. It is psychosomatic problem. There r very good ayurvedic treatment for u r problem . jyada janakari ke liye duradhvani : nine five three five four two zero seven seven zero dial ya what's app kare. .le ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Sameer Kad

  • Orthopedist
  •  New Delhi, India

Dr. Swati Kad

  • Pediatrician
  •  New Delhi, India

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India

Dr. Aparna Bandodkar

  • Dentist
  •  Mumbai, India

Dr. Darshan Parikh

  • Dentist
  •  Pune, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
I am a 20 yrs old boy .While playing soccer at school , I twisted my right knee. i had little bit of pain but i kept on playing and completed my game.After coming back home,i had little pain in my right knee. so i took a painkiller and slept early. the next morning , i had swelling in my right knee and it was also very painful have i broken my knee bone ?what to do next?
1 Answer
Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu
2 Answers
About 5 years ago I noticed a dramatic reduction of the muscle mass (Muscle atrophy) in my right calf muscle, like 75% to 80% reduction compared to my Left calf Muscle (possible the gastrocnemius), I also noticed that my Achilles is also very loose, when in a relaxed state, compared to the left leg. What could be the possible problems? There is no pain (other than uneasiness like restless leg syndrome) associated with this problem. I do have a lower back problem (damage) that was done 30 years ago to the L4/L5 herniated disk. Now I have noticed that other muscles are starting to harden and reduce like the one did 5 years ago. I went on a 15 mile hike in the mountains this past summer and I am very active during the day. However I do not regularly exercise as I should. Thoughts?
1 Answer
For my sister in the age of 14, few steroids injected to suppress the growth of an abscess which was grown due to herpes viral infection in the upper lip below nose. The abscess growth stopped and we satisfied about the medication. Now she is 30, but her personnel body growth is getting reduced day by day. She is around 40 kg now. We have a doubt, is there any side effect happened because of the steroid injected.
1 Answer
Top Related Topics
tooth decay
OPG XRAY